# SDR ASAA2021050834849

- Difficulty date: May 8, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 49,138 hours, 14,831 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON THE LOWER SKIN OF THE RIGH HAND SIDE HORIZONTAL STABILIZER BETWEEN STAB STA. 92.70 AND 101.90. CRACK LOCATION, LENGTH AND ENDSMARKED IN RED. GROUNDED - YES. REMOVED DAMAGE AND ACCOMPLSIHED REPAIR PER B737-800 AMM 55-10-01-2R-11REPAIR 11 ON R/H HORIZONTAL STABILIZER.
